On the elementary theory of lattice-ordered abelian groups and $K$-lineals
Doklady Akademii Nauk, Tome 175 (1967) no. 6, pp. 1213-1215
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_175_6_a2,
author = {Yu. Sh. Gurevich},
title = {On the elementary theory of lattice-ordered abelian groups and $K$-lineals},
journal = {Doklady Akademii Nauk},
pages = {1213--1215},
year = {1967},
volume = {175},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_175_6_a2/}
}
Yu. Sh. Gurevich. On the elementary theory of lattice-ordered abelian groups and $K$-lineals. Doklady Akademii Nauk, Tome 175 (1967) no. 6, pp. 1213-1215. http://geodesic.mathdoc.fr/item/DAN_1967_175_6_a2/